Publication detail

Oscillatory and asymptotic properties of fractional delay differential equations

KISELA, T. ČERMÁK, J.

Original Title

Oscillatory and asymptotic properties of fractional delay differential equations

English Title

Oscillatory and asymptotic properties of fractional delay differential equations

Type

journal article in Web of Science

Language

en

Original Abstract

This article discusses the oscillatory and asymptotic properties of a test delay differential system involving a non-integer derivative order. We formulate corresponding criteria via explicit necessary and sufficient conditions that enable direct comparisons with the results known for classical integer-order delay differential equations. In particular, we shall observe that oscillatory behaviour of solutions of delay system with non-integer derivatives embodies quite different features compared to the classical results known from the integer-order case.

English abstract

This article discusses the oscillatory and asymptotic properties of a test delay differential system involving a non-integer derivative order. We formulate corresponding criteria via explicit necessary and sufficient conditions that enable direct comparisons with the results known for classical integer-order delay differential equations. In particular, we shall observe that oscillatory behaviour of solutions of delay system with non-integer derivatives embodies quite different features compared to the classical results known from the integer-order case.

Keywords

Fractional delay differential equation; oscillation; asymptotic behaviour

Released

22.02.2019

Publisher

Texas State University

Location

601 UNIVERSITY DRIVE, SAN MARCOS, TX 78666 USA

Pages from

1

Pages to

15

Pages count

15

URL

Documents

BibTex


@article{BUT159360,
  author="Tomáš {Kisela} and Jan {Čermák}",
  title="Oscillatory and asymptotic properties of fractional delay differential equations",
  annote="This article discusses the oscillatory and asymptotic properties of a test delay differential system involving a non-integer derivative order. We formulate corresponding criteria via explicit necessary and sufficient conditions that enable direct comparisons with the results known for classical integer-order delay differential equations. In particular, we shall observe that oscillatory behaviour of solutions of delay system with non-integer derivatives embodies quite different features compared to the classical results known from the integer-order case.",
  address="Texas State University",
  chapter="159360",
  howpublished="online",
  institution="Texas State University",
  number="33",
  volume="2019",
  year="2019",
  month="february",
  pages="1--15",
  publisher="Texas State University",
  type="journal article in Web of Science"
}